# SDR SWAA2022020828905

- Difficulty date: January 31, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON FLOOR SUPPORT STRAP; I/B OF ACB THRESHOLD; AT APPROX. STA 800 - 809 / REMOVAL AND REPLACEMENT OF AFT CARGO BAY FLOOR SUPPORT STRAP BS 767-B67 RBL 19 IS ACCOMPLISHED ON CUSTOMER CARD T750205
